# SDR DHL9672104C

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 227
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND EXTERIOR  FUSELAGE WITH CRACK AT BS 227.8 WL 223 AND BS 235.8  AT WL 230 LEFT SIDE.  INSTALLED DOUBLER REPAIR PER SRM 53-20-3, REPAIR 15 BY 18.5.
